# SDR YENA2023100201173

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 23,502 hours, 4,624 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Tru
- Part number: 9302000020
- Part serial: TR07200
- Condition: Failed
- Location: Wx Radar
- Part time: 13,148 hours, 4,212 cycles
- Stage of operation: CL
- How discovered: U
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1700, LAX-FLL. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO LAX) 'WX RADAR INOP; REMOVED AND REPLACED WE RADAR TRU IAW AMM 34-41-51-400-001A.  BYTE TESTS GOOD SYSTEM TESTS GOOD.'
